# SDR SWAA2022032551683

- Difficulty date: November 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY. BRACKET BEHIND PANEL SUPPORT BS 867 LBL 10; WL 158 IS CRACKED. (MARKED) / REMOVED AND REPLACED SUPPORT ANGLE BRACKET B/S 867 LBL 10 WL 158 IAW SRM 51-40-02; 51-10-02; PARAGRAPH 9 AND DWG 149A8102 REV:-
